MAUDE Adverse Event Report: ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY

ROCHE DIAGNOSTICS TRIGLYCERIDES; TRIGLYCERIDES ASSAY
Catalog Number 08058687190
Medical Device Problem Code Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The serial number of the customer's cobas c 503 analytical unit is (b)(6).The investigation is ongoing.
 
Event or Problem Description
The initial reporter received questionable triglycerides (trigl) assay results from multiple patient samples tested on the cobas c 503 analytical unit.The following are examples of discrepant results: patient sample 1 on (b)(6) 2025: the initial result was 2.7 mmol/l.The repeat result was 4.15 mmol/l.Patient sample 2 on (b)(6) 2025: the initial result was 2.53 mmol/l.The repeat result was 1.53 mmol/l.Patient sample 3 on (b)(6) 2025: the initial result was 3.07 mmol/l with a data flag.The repeat result was 2.03 mmol/l with a data flag.Patient sample 4 on (b)(6) 2025: the initial result was 2.07 mmol/l with a data flag.The repeat result was 1.09 mmol/l with a data flag.
 
Additional Manufacturer Narrative
The patient samples were received for investigation.The investigation performed a reproducibility test, which showed no discrepant or out-of-range results.The investigation determined that the event was consistent with factors related to the customer's site; an analyzer or a reagent issue was excluded.The investigation reviewed the analyzer's cell blank summary, which showed several out-of-range results.The investigation did not identify a product problem.
 
Additional Manufacturer Narrative
The issue was related to factors on the customer's site and was not accessible, as double determinations for triglycerides were not specified.The cause of the event could not be determined.

Brand Name
TRIGLYCERIDES
Common Device Name
TRIGLYCERIDES ASSAY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
indianapolis, IN 46250
MDR Report Key21993390
Report Number1823260-2025-01434
Device Sequence Number4478552
Product Code CDT
UDI-Device Identifier07613336121542
UDI-Public07613336121542
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2026
Device Catalogue Number08058687190
Device Lot Number85162701
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/16/2025
Supplement Date Received by Manufacturer08/08/2025
12/16/2025
Initial Report FDA Received Date05/09/2025
Supplement Report FDA Received Date08/27/2025
12/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown